# SDR SIMA20130223004

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 23,834 hours, 22,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT CABIN FLASHLIGHT INOPERABLE.  THE ITEM WAS PLACED ON MEL 25-23.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  THE OPERATIONAL CHECK WAS GOOD IAW CMM 25-60-11 MEL 25-23 RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
